# SDR QXEA0000003

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Elevator
- Component: Fokker
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEG - DURING INSPECTION, FOUND TRAILING EDGE OF RIGHT SIDE ELEVATOR DENTED BEYOND ACCEPTABLE LIMITS.  REMOVED AND REPLACED ELEVATOR.  OPERATIONAL CHECK GOOD.  TEST FLIGHT SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
